# SDR GTIA2017060801963

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 40,316 hours, 19,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED ODOR FROM NR 1 PACK . PERFORMED DECONTAMINATION OF THE NR 1 PACK IAW AMM 21-00-00-615-002-A.  RAN NR 1 ENGINE IAW AMM 71-00-00 WITH THE NR 1 PACKON, NO ODORS NOTED.
